MAUDE Adverse Event Report: STRYKER INSTRUMENTS-PUERTO RICO CBC II KIT WITH 3/16" ROUND PVC WOUND DRAIN; APPARATUS, AUTOTRANSFUSION

STRYKER INSTRUMENTS-PUERTO RICO CBC II KIT WITH 3/16" ROUND PVC WOUND DRAIN; APPARATUS, AUTOTRANSFUSION
Catalog Number 0225426000
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/16/2016
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that the device's vacuum stopped working during a procedure.Approximately 100ml of blood was collected.The procedure was completed successfully with no delay, no medical intervention, and no adverse consequences reported.
 
Additional Manufacturer Narrative
The reported event was duplicated.
 
Event or Problem Description

Brand Name
CBC II KIT WITH 3/16" ROUND PVC WOUND DRAIN
Common Device Name
APPARATUS, AUTOTRANSFUSION
Manufacturer (Section D)
STRYKER INSTRUMENTS-PUERTO RICO
las palmas industrial park
highway #3, km 130.2
arroyo 00615
MDR Report Key6245065
Report Number0001811755-2017-00044
Device Sequence Number1477922
Product Code CAC
UDI-Device Identifier07613327051278
UDI-Public07613327051278
Combination Product (Y/N)N
PMA/510(K) Number
K970714
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0225426000
Device Lot Number16051012
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/05/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 12/16/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/12/2017
Supplement Report FDA Received Date04/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1